# SDR SCNA00064

- Difficulty date: June 25, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 62,307 hours, 24,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE RED LIGHT IN THE EMERGENCY FLOOR TRACK LIGHTING AT SEAT ROW 30 DEF WAS FOUND INOPERATIVE.  RE-WIRED NEW PIGTAIL INTO EMERGENCY FLOOR TRACK LIGHTING AT SEAT ROW 30 DEF.
